# SDR SWIA2017112844012

- Difficulty date: November 3, 2017
- Submitted: November 28, 2017
- Operation: Air carrier
- Aircraft: N906EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7642
- Aircraft time: 34,372 hours, 32,154 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Stiffener
- Condition: Chafed
- Location: Bs 621 Bulkhead
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CHAFING ON VERTICAL STIFFENER, BACK SIDE OF BS 621, BL 0.0, APPROX STRINGER 6.  REPAIRED IAW REO.
